# SDR ASOA2013082808926

- Difficulty date: August 14, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 30,639 hours, 27,492 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD HYD BAY FLOOR PANEL CRACKED FWD OF FS 202 AT HYD GAUGE BRACKET.  REPAIRED IAW REO 601R-53-11-081.
